Fixed point theorems of contraction mappings on zero at infinity varieties

Ghorban Khalilzadeh, Tooraj Amiri

Abstract


There are a great number of concepts about fixed points of contraction mappings on metric spaces. In this paper, we have tried to show that the set of all zero at infinity varieties is a complete metric space and some results and examples about fixed points of contraction mappings on this space have been provided.

Full Text: PDF

How to Cite this Article:

Ghorban Khalilzadeh, Tooraj Amiri, Fixed point theorems of contraction mappings on zero at infinity varieties, Advances in Fixed Point Theory, Vol 7, No 3 (2017), 315-330

Copyright © 2017 Ghorban Khalilzadeh, Tooraj Amiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.